# SDR SWAA2022021461857

- Difficulty date: January 17, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-22 - FORWARD CARGO BAY - FLOOR PANEL - 120DF - PERIMETER CORRODED ; / [01] EVALUATED CORROSION FOUND OUT OF LIMITS EXCEEDS 20' IAW B737 SRM 53-00-53-1A-1; [02] VERIFIED ITEM 1; [03] VERIFIED MATERIAL TO BE 2024-T3 CLAD A TAG# A106990 PER B737 AMM 25-52-01-201-801; [04] VERIFIED ITEM 3; [05] FABRICATED FWD CARGO FLOOR PANEL 120DF  IAW AMM 25-52-01-201-801; [06] VERIFIED STEP 5 IS COMPLETE; [07] VERIFIED STEP 5. OK TO TREAT AND PRIME; [08] TREAT AND PRIMED FWD CARGO FLOOR PNL 120 DF IAW AMM 51-00-58-201; [09] ALODINE IAW 51-21-41-370-801 PRIMED IAW 51-21-[72-370-804; [10] VERIFIED ITEMS 8 AND 9; [11] EVALUATED CORROSION FOUND OUT OF LIMITS EXCEEDS 20' IAW B737 SRM 53-00-53-1A-1; FABRICATED FWD CARGO FLOOR PANEL 120DF  IAW AMM 25-52-01-201-801; [12] VERIFIED COMPLETE
